# SDR SWAA2019041231637

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 49,550 hours, 33,347 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Part number: 411A21256BATE
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY EXIT HATCH LOWER GRAB HANDLE BEZEL MISSING VELCRO.          / R&R HANDLE BEZEL PER AMM.
